|Breast swelling and Trizivir
Feb 10, 2002
My breast are sore and swelling, I wanted to know if that is a normal side effect from taking trizivir. Or is it something I should go to my doctor about.
Response from Dr. Aberg
Breast enlargement is reported and may be associated with any of the antiretrovirals. You may be more familiar with the term lipodystrophy which is used to define conditions of fat accumulation and also fat wasting. Most of us prefer to use the term lipoatrophy when referring directly to fat loss only. The breast enlargement is perplexing. It is unclear what causes this. Many women have complained of pain especially in the shoulders and upper back due to the excessive weight strain. Unfortunately, there are no effective treatments at this time. Some women have undergone breast reduction surgery but we do not know if the results will last or if breast enlargement will recur. Nevertheless, you should see your physician so s/he can examine you to confirm that this is what you have.
pregnancy and testing
Antiphospholipid Antibody Syndrome
- Insertive Anal Sex Risk Of Getting HIV
- Risk Of Blowjob From A Prostitute
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Can Lesbians Get An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.